# SDR DALA2021110306779

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,822 hours, 8,092 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 SUFFERED AN EXPLOSIVE DEPRESSURIZATION WHILE ACCOMPLISHING A PRESSURIZATION TEST. DECOMPRESSION CAUSED ALL THE CARGO COMPARTMENT BLOW OUT PANELS TO BLOW OUT, THE CABIN SIDEWALL PANELS LOWER SECTION BLOW OUT PANELS TO BLOW OUT, AND RESULTED IN DAMAGE TO THE FWD, AFT AND CEILING CARGO PANELS AND SUPPORT STRUCTURE. CORRECTIVE ACTION: PERFORMED ERA 592566-14. (2004933)
